# SDR ASAA2019092830857

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,445 hours, 12,062 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER SHUTTING DOWN ENGINE #2 NORMALLY, ENGINE VALVE CLOSED ANNUNCIATOR REMAINED BRIGHT. GROUNDED - YES. CYCLED #2 FUEL CUTOFF - #2 ENGINE VALVE CLOSED LIGHT WENT DIM. OPS CHECKS NORMAL.
